Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have PCOD. On deviry, Why is period infrequent?

hi doctor am sreeja .am married last jan before my marriage my nperiods was almost regular.but now fully changed. missed periods for 3 that i consult doctor she given DEVIRY medine for that.after 12 days periods has come. PCOD and tyroid and prolactin test was normal.after took medicine,next month periods came only with drops like for 3 days . on this month didnt come my periods.periods date is 28 any problem with me.can u pls help me so disturbed with english was too poor..
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi Ms. Sreeja,
Do not worry, I understood the matter very well. I suggest that you get a proper clinical assessment, get investigations like complete hormone profile, trans-vaginal sonogram, urine analysis and routine blood counts to see if PCOD can be established or if some other cause is creating this menstrual disturbance. In addition, please maintain a healthy weight, healthy diet and regular exercise. Appropriate management after complete evaluation gives very good results, so please relax. Take care.
Answered: Tue, 20 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor